How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46690
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Using the toilet often means excessive use of toilet paper

Resolved Question:

Using the toilet often means excessive use of toilet paper due to the fact that it is wet rather than soiled. A clue to this was observed on one occasion when dressing, when a circular patch(2"across), was noted on the floor. Patch was of a transparent jelly substance, easily lifted and disposed of without leaving a stain. Pants changed often because they are wet and uncomfortable, rather than soiled. Is this due to the daily use of Warfarin and other drugs that I have to take following a heart attack 2 years ago? I never had this problem before that event. I am a 92 year old male.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
warfarin blood thinner would most likely not cause this.
warfarin can thin your blood and cause bruising of your skin and easy bleeding.
it sounds like you could be having anal leakage or mucus leakage out of your rectum and anus.
as we get older, our anal sphincter sometimes can get weaker and not as strong
and liquid or mucus from the bowels can leakout from time to time.
this can cause wetness and moisture in the anal and gluteal butt area.
you can try kegel pelvic floor muscle exercises to try to help strengthen your anal sphincter muscle
you should see a doctor to get a finger rectal exam to see if your anal sphincter muscle is weak or not.
you might benefit from use baby powder in the butt area twice a day to help absorb moisture and wetness.
you might benefit from taking in more fiber in your diet and a probiotic pill to help your bowels produce less mucus to leak out.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Dr. David and 3 other Medical Specialists are ready to help you